# SDR ASOA03106

- Difficulty date: March 13, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN MCN, THE LEFT AND RIGHT ANGLE BRACKETS BELOW THE ENGINE SUPPORT BEAM WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT ANGLE BRACKETS BELOW THE ENGINE SUPPORT BEAM IAW SRM 51-00.  (M)
